I have been taking the birth control pill Cerazette (Desogestrel) for the past three years. This pill has completely stopped my menstrual cycle, so I no longer get periods. Since yesterday, I have been experiencing some discoloration in my discharge. It is brownish in color and has a sticky consistency. The flow is very light, and I only need to use a panty liner. I am not sure if it is blood; it does not seem like a regular period. However, I would like an explanation for the brown discharge, and I want to know if there is any cause for concern. I have also noticed a slight odor in the days leading up to this. The current medical complaint may have previously occurred once or twice. This issue has persisted for the past two days. It is not causing me any discomfort or worry. I am simply curious to understand why this is happening.
I am glad you chose icliniq for your medical-related queries.
I understand your concern. According to your description, this discharge could be due to an infection, and for that, you should take a proper antibiotic course. However, since you mentioned that you are not getting your periods and it has completely stopped, it is a concern. I recommend getting a USG (ultrasound) pelvis scan, thyroid profile, and CBC (complete blood count) done to rule out any pathology. For the discharge, take the following medications:
Tablet Doxycycline 100 mg twice daily.
Tablet Metronidazole 400 mg thrice daily.
Tablet Pantoprazole 40 mg twice daily before meals.
Clingen (a combination of Clindamycin and Clotrimazole) vaginal pessary (insert it in the vagina while sleeping at night).
Take these medications for five days. Additionally, keep the area clean and dry, change your undergarments twice a day, and wash your genital area with gentle cleansers to avoid recurring infections. Consult your specialist doctor, discuss with them, and take the medicines with their consent.
You can always come back and reach me at icliniq.com.
Thank you for consulting me.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I am a 25-year-old woman who gave birth to my first child a year back ... After giving birth in 2 months, I started taking Yasmin birth control pills ... Then they gave me nausea all time, and I did not feel hungry or could eat, so I switched to Yaz control pills after four months, and they make me so depressed on placebo pill days only, and I have no sex drive, and I can eat, but I could not get hungry . Read full
Hormonal birth control pills are fruitful in treating various menstrual issues like menorrhagia ... How Do Birth Control Pills Work for Menorrhagia ... Though these pills are marketed for contraception, their efficacy in treating other issues, including menorrhagia, has been proven . Read full
Oral contraceptives, usually referred to as birth control tablets, are drugs used to prevent pregnancy ... Introduction:
Birth control pill is a hormonal conception method used by women to prevent pregnancy . Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.